# SDR UIEA2022050600432

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Safety Clip
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N/L/G  STEERING  CABLES, TURN BUCKELS  HAVE  SPEED  TAPE  ON  SAFETY CLIPS ( REMOVE SPEED  TAPE & REPLACE SAFETY CLIPS  IF REQUIRED REMOVED &  INSTALLED LOCKING CLIPS ON TURN BUCKRLS FOR NLG STEERING PER AMM 20-10-05.
